Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Well-posedness study and finite element simulation of time-domain cylindrical and elliptical cloaks
HTML articles powered by AMS MathViewer

by Jichun Li, Yunqing Huang and Wei Yang PDF
Math. Comp. 84 (2015), 543-562 Request permission

Abstract:

The goal of this paper is to prove the well-posedness for the governing equations which are used for cylindrical cloaking simulation. A new time-domain finite element scheme is developed to solve the governing equations. Numerical results demonstrating the cloaking phenomenon with the cylindrical cloak are presented. We finally extend the analysis and simulation to an elliptical cloak model.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2010): 78M10, 65N30, 65F10
  • Retrieve articles in all journals with MSC (2010): 78M10, 65N30, 65F10
Additional Information
  • Jichun Li
  • Affiliation: Department of Mathematical Sciences, University of Nevada Las Vegas, Las Vegas, Nevada 89154-4020
  • Email: jichun@unlv.nevada.edu
  • Yunqing Huang
  • Affiliation: Hunan Key Laboratory for Computation and Simulation in Science and Engineering, Xiangtan University, Xiangtan 411105, China
  • Email: huangyq@xtu.edu.cn
  • Wei Yang
  • Affiliation: Hunan Key Laboratory for Computation and Simulation in Science and Engineering, Xiangtan University, Xiangtan 411105, China
  • Email: yangweixtu@126.com
  • Received by editor(s): January 16, 2013
  • Received by editor(s) in revised form: July 22, 2013
  • Published electronically: October 3, 2014
  • Additional Notes: The first author was supported by NSFC project 11271310 and NSF grant DMS-0810896
    The third author was supported by Hunan Education Department Key Project 10A117 and Hunan Provincial Innovation Foundation for Postgraduate (CX2011B243)
    This work was supported in part by the NSFC Key Project 11031006 and IRT1179 of PCSIRT
  • © Copyright 2014 American Mathematical Society
  • Journal: Math. Comp. 84 (2015), 543-562
  • MSC (2010): Primary 78M10, 65N30, 65F10
  • DOI: https://doi.org/10.1090/S0025-5718-2014-02911-6
  • MathSciNet review: 3290954